I have been taking prozac for over 5 years and i have no emotion about anything. People die and i don't cry, family gets hurt i dont get upset. I don't have any anger anymore, not even a little. Basically i am just a doormat. Please let me know if this is normal. Thanks Joann_In_Ohio
When an antidepressant causes something called a hypnotic trance, you have too much medication. It is one of my pet peeves that often people are treated by a regular physician than a psychiatrist and are not working with a therapist as well. I don't know if this is true in your case, of course. I would say that you are over medicated. You need a reduction of dose or a different med. you are living in a cloud of no thought. Life passes by.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking prozac. Im on day 13 of taking it now. A few days ago I felt really good. Had?
Posted 7 Sep 2011 • 2 answers
Posted 10 Mar 2012 • 4 answers
Posted 28 Jul 2012 • 6 answers
My 10 year old who does oNLY has Add, and anxiety w/ some anger issues,is on 120 mg of latuda, is t?
Posted 15 Jun 2013 • 2 answers
Posted 3 Jul 2014 • 1 answer